Alert archive / Missouri / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 340, NWS Springfield, MO

July 4, 2024Texas County, Wright County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Jul 4, 2024, 9:56 PM CDT for Texas County, Wright County, Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 4, 2024, 9:56 PM CDT (02:56 UTC)
Expired
Jul 4, 2024, 10:33 PM CDT
In force
37 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Texas County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 87 km from the middle of the area, began a volume at 03:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2024-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3005 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2024-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3005 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1291 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
154 m²/s²
Significant tornado parameter
1.1
Supercell composite
9.4

Open this sounding in Storm Lab

The text

As transmitted.

698 
WUUS53 KSGF 050256
SVRSGF
MOC215-229-050345-
/O.NEW.KSGF.SV.W.0340.240705T0256Z-240705T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
956 PM CDT Thu Jul 4 2024

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Northern Wright County in southwestern Missouri...
  West central Texas County in south central Missouri...

* Until 1045 PM CDT.

* At 956 PM CDT, a severe thunderstorm was located 11 miles north of
  Hartville, or 18 miles south of Lebanon, moving southeast at 20
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Manes, Graff, and Grovespring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3740 9267 3748 9259 3748 9225 3747 9212
      3721 9237
TIME...MOT...LOC 0256Z 302DEG 18KT 3742 9258 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Price
2 follow-up statements
799 
WWUS53 KSGF 050312
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1012 PM CDT Thu Jul 4 2024

MOC215-229-050345-
/O.CON.KSGF.SV.W.0340.000000T0000Z-240705T0345Z/
Wright MO-Texas MO-
1012 PM CDT Thu Jul 4 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR NORTHEASTERN WRIGHT AND WEST CENTRAL TEXAS COUNTIES...

At 1011 PM CDT, a severe thunderstorm was located 9 miles north of
Hartville, or 21 miles northwest of Mountain Grove, moving east at 20
mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Manes, Graff, and Grovespring.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3740 9261 3748 9254 3748 9225 3747 9212
      3721 9237
TIME...MOT...LOC 0311Z 270DEG 18KT 3738 9249 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Price
732 
WWUS53 KSGF 050333
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
1033 PM CDT Thu Jul 4 2024

MOC215-229-050342-
/O.CAN.KSGF.SV.W.0340.000000T0000Z-240705T0345Z/
Wright MO-Texas MO-
1033 PM CDT Thu Jul 4 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WRIGHT AND WEST
CENTRAL TEXAS COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However, gusty winds are
still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
southwest Wright County, including Mansfield.

&&

LAT...LON 3740 9261 3748 9254 3748 9225 3747 9212
      3721 9237
TIME...MOT...LOC 0332Z 302DEG 18KT 3732 9237 

$$

Price

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 8:02 PM CDT, 1 hour 54 minutes earlier. Its key messages:

  • A Heat Advisory is in effect for far southern Missouri through 9 PM with heat index values ranging from 100-105 degrees.
  • There is a Slight risk (2 of 5) for severe thunderstorms across much of the area this evening. Damaging winds will be the primary hazard.
  • Storms this evening will produce efficient rainfall rates resulting in a risk of localized flash flooding.
  • Cooler conditions return Friday into next week.
Area forecast discussion, Jul 4, 8:02 PM CDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
802 PM CDT Thu Jul 4 2024

.KEY MESSAGES...

- A Heat Advisory is in effect for far southern Missouri through
  9 PM with heat index values ranging from 100-105 degrees.

- There is a Slight risk (2 of 5) for severe thunderstorms
  across much of the area this evening. Damaging winds will be
  the primary hazard.

- Storms this evening will produce efficient rainfall rates
  resulting in a risk of localized flash flooding.

- Cooler conditions return Friday into next week.

&&

.MESOSCALE...
Issued at 801 PM CDT Thu Jul 4 2024

A surface cold front continues to slowly move southeast across
the Missouri Ozarks. As of 8 PM, the front is analyzed from
Neosho to Nixa to near Houston. Weak height falls are
overspreading the region which will support the front continuing
to slowly move southeast throughout the remainder of the
evening.

Deep moisture convergence will continue to increase along and
ahead of the front and will support continued development of
scattered thunderstorms. The greatest coverage of storms will
initially occur across southwestern Missouri through 9 PM. This
activity will then expand and shift northeast along and south of
the I-44 corridor through midnight. Most of the activity will
exit the eastern Ozarks by 09Z.

The 00Z KSGF sounding indicates that the environment is highly
unstable with MLCAPE values over 3200 J/kg with virtually no
inhibition. Low-level theta-e differentials over 30K will be
supportive of localized damaging wind gusts with the initial
scattered activity. Deep layer shear of 25-30 knots and expected
cold pool conglomeration may result in some upscale growth into
linear clusters. This would correspondingly enhance damaging
wind potential in the 02 to 05 UTC time frame if the upscale
growth does indeed occur. A few storms may also produce hail to
the size of quarters.

We will also be monitoring the potential for locally heavy
rainfall and localized flash flooding as precipitable water
values remain in the 1.7-2.0" range with rather slow storm
motions. We are going to leave the ongoing Flood Watch as is
given that this activity will shift into much of the watch
region over the next few hours. The western extent of the watch
may be cancelled early if storms remain to the southeast of that
particular area.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 204 PM CDT Thu Jul 4 2024

Afternoon temperatures have climbed into the upper 80s to lower
90s. Combine with dewpoints in the lower to middle 70s, heat
index values were in the 100 to 110 range, especially across
southern Missouri. This heat and moisture will set the stage for
potential shower and storms development late this afternoon
into early this evening.

CAMS continue to struggle with initiation across the Ozarks but
do indicate the potential for showers and storms to begin
developing across far eastern Kansas and Northeastern Oklahoma
between from 21z this afternoon onward (more likely closer to
22-23z), depending on the model of choice.

CAPE values in the 2500-3500j/kg range were in place across the
region. As an upper level trough moves across the northern
plains and a surface low in Oklahoma begin to shift east a cold
front will begin to make its way into the region this evening
and overnight. With the expected frontal lift and no cap,
showers and storms are expected to develop mainly west of I-49
and move east through this evening.

While there looks to be limited low-level Jet support for
storms, with the front moving towards the region, and upper
level jet energy across northern Missouri providing some upper
level support, some storms will be capable of becoming strong
to severe. The main concern remains damaging winds with D-CAPE
(downdraft CAPE) of 1000-1400j/kg supporting this. Hail
potential is less concerning, but 500-900j/kg in the hail growth
zone (-10 to -30 degree level) and 35-40kts of 0-6km shear
would allow for isolated large hail. The tornado chances are
rather low though not zero and will rest on how storms develop
and move east this evening.

Will also monitor for flood potential with PW values in the 1.7
to 1.9" range noted across the region. This will allow for
heavy rainfall potential, which may have impact across areas
that received rainfall last night. Additional rain amount around
an inch with locally 2 inch or higher amounts will be possible
with storms as they move across the region this evening. Thus,
the current Flash Flood Watch continues for this evening.

Showers and storms will push south and east of the region
overnight with clearing skies behind the cold front occurring by
sunrise or earlier. Cooler temperatures will filter into the
area behind the front.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
Issued at 204 PM CDT Thu Jul 4 2024

From Friday onward, temperatures will return closer to annual
climatology, with highs in the 80s for the rest of the week as a
cooler and drier airmass moves over our area. Precipitation chances
return Sunday night as a shortwave trough over the Great Plains
moves south. Both the 12z GFS and ECMWF develop convection over the
southern Great Plains Sunday afternoon into Monday morning, and
there is some model support for a possible MCS that develops north
of this convection that may move into southeast Kansas and southwest
Missouri. Confidence in the exact details of this event will become
clearer as we approach it. For now, precipitation chances are set
from 50-70%.

Early next week, ensembles show a pattern of upper-level ridging
developing across the western U.S. This will put us in a regime of
northwesterly flow. Precipitation chances for the rest of next week
currently sit below 30%.

&&

.AVIATION /00Z TAFS THROUGH 00Z FRIDAY/...
Issued at 618 PM CDT Thu Jul 4 2024

A passing cold front will bring scattered thunderstorms to
southern Missouri this evening. The main impacts to the
terminals will occur between 01 and 06 UTC. IFR visibilities
can be expected beneath thunderstorms along with gusty and
erratic winds.

The storms will then shift southeast of the area late tonight
with VFR prevailing into Friday. Surface winds will remain out
of the northwest through Friday with afternoon gusts around 20
knots.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
KS...Flood Watch until 1 AM CDT Friday for KSZ073-097.
MO...Flood Watch until 1 AM CDT Friday for MOZ055>058-066>071-
     077>081-083-089.
     Heat Advisory until 9 PM CDT this evening for MOZ093-095>098-
     101>106.

&&

MESOSCALE...Schaumann
SHORT TERM...Hatch
LONG TERM...Hatch
AVIATION...Schaumann
Hazardous weather outlook, Jul 4, 8:47 PM CDT, 1 hour 9 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
847 PM CDT Thu Jul 4 2024

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-060200-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
847 PM CDT Thu Jul 4 2024

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Tonight.

Weather hazards expected...

  Slight thunderstorm wind damage risk.
  Limited lightning risk.
  Limited excessive rainfall risk

DISCUSSION...

Scattered to numerous thunderstorms will continue to spread
northeast along and south of the Interstate 44 corridor this
evening. Storms are then expected to exit the eastern Missouri
Ozarks by 3 AM.

The main potential hazards with these storms will be damaging wind
gusts to 60 mph, hail to the size of quarters, frequent lightning,
and localized flash flooding.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

The potential for thunderstorms will then return for Sunday and
Monday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through 3 AM generally along and
south of the Interstate 44 corridor.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/dsspacket

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Schaumann

In the hours before

Local storm report, Jul 4, 9:03 PM CDT, 53 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
903 PM CDT Thu Jul 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     Hail             4 NW Purdy              36.86N 93.96W
07/04/2024  E0.70 Inch       Barry              MO   CO-OP Observer

&&

PC
Special weather statement, Jul 4, 9:13 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service Springfield MO
913 PM CDT Thu Jul 4 2024

MOZ090-094-095-103-050245-
Greene MO-Lawrence MO-Christian MO-Stone MO-
913 PM CDT Thu Jul 4 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHRISTIAN...
NORTHEASTERN STONE...EAST CENTRAL LAWRENCE AND GREENE COUNTIES
THROUGH 945 PM CDT...

At 912 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles east of Mount Vernon to near Republic
to near Highlandville. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Springfield, Nixa, Ozark, Republic, Battlefield, Willard,
Rogersville, Strafford, Clever, Sparta, Ash Grove, Billings,
Highlandville, Fremont Hills, Brookline, Halltown, Chesapeake,
Glidewell, Turners, and Bois D'arc.

This includes Interstate 44 between mile markers 57 and 86.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3685 9336 3706 9358 3710 9370 3739 9355
      3734 9320 3719 9306 3709 9306 3709 9296
      3708 9295
TIME...MOT...LOC 0212Z 227DEG 25KT 3714 9370 3711 9353 3696 9338

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

Price
Special weather statement, Jul 4, 9:15 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Springfield MO
915 PM CDT Thu Jul 4 2024

MOZ088-093-094-101-102-050245-
Barry MO-Jasper MO-Newton MO-McDonald MO-Lawrence MO-
915 PM CDT Thu Jul 4 2024

...STRONG THUNDERSTORMS WILL IMPACT NEWTON...NORTHEASTERN MCDONALD...
NORTHWESTERN BARRY...SOUTHWESTERN LAWRENCE AND SOUTHEASTERN JASPER
COUNTIES THROUGH 945 PM CDT...

At 915 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Diamond to near Granby to near Purdy.
Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Neosho, Monett, Granby, Sarcoxie, Pierce City, Goodman, Purdy,
Diamond, Wheaton, Butterfield, Fairview, Fidelity, Stotts City,
Newtonia, Pioneer, Freistatt, Stella, Wentworth, Stark City, and
Avilla.

This includes the following highways...
 Interstate 44 between mile markers 17 and 42.
 Interstate 49 between mile markers 12 and 30, and between mile
markers 36 and 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3725 9419 3717 9387 3674 9385 3666 9410
      3667 9439 3688 9452
TIME...MOT...LOC 0215Z 222DEG 35KT 3694 9438 3693 9417 3686 9400

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Price
Local storm report, Jul 4, 9:33 PM CDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
933 PM CDT Thu Jul 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0915 PM     Tstm Wnd Dmg     Billings                37.07N 93.55W
07/04/2024                   Christian          MO   Emergency Mngr

            Tree down on a home.

&&

SR
Local storm report, Jul 4, 9:35 PM CDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Springfield MO
935 PM CDT Thu Jul 4 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     Tstm Wnd Dmg     Clever                  37.03N 93.47W
07/04/2024                   Christian          MO   Emergency Mngr

            Power lines down in Clever.

&&

SR
Special weather statement, Jul 4, 9:42 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Springfield MO
942 PM CDT Thu Jul 4 2024

MOZ088-093-094-102-103-050330-
Barry MO-Jasper MO-Newton MO-Lawrence MO-Stone MO-
942 PM CDT Thu Jul 4 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN NEWTON...NORTHERN
STONE...NORTHERN BARRY...LAWRENCE AND SOUTHEASTERN JASPER COUNTIES
THROUGH 1030 PM CDT...

At 941 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Verona, or near Monett, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Carthage, Monett, Aurora, Mount Vernon, Marionville, Crane, Sarcoxie,
Pierce City, Purdy, Verona, Butterfield, Galena, Fidelity, Stotts
City, Hurley, Freistatt, Wentworth, Avilla, La Russell, and Reeds.

This includes the following highways...
 Interstate 44 between mile markers 15 and 49.
 Interstate 49 between mile markers 36 and 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3707 9438 3726 9419 3718 9389 3708 9360
      3700 9361 3699 9350 3685 9336 3668 9381
TIME...MOT...LOC 0241Z 267DEG 28KT 3698 9386

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Price

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 7:00 PM CDTSevere Thunderstorm WarningSGFMcDonald30 min
Jul 4, 7:33 PM CDTSpecial Weather StatementSGFBarry27 min
Jul 4, 7:52 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton23 min
Jul 4, 8:13 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton32 min
Jul 4, 8:21 PM CDTSevere Thunderstorm WarningSGFMcDonald24 min
Jul 4, 8:44 PM CDTSevere Thunderstorm WarningSGFBarry, Christian, Lawrence, Stone46 min
Jul 4, 8:47 PM CDTSevere Thunderstorm WarningSGFBarry, McDonald, Newton28 min
Jul 4, 9:13 PM CDTSpecial Weather StatementSGFChristian, Greene32 min
Jul 4, 9:15 PM CDTSpecial Weather StatementSGFNewton30 min
Jul 4, 9:20 PM CDTSevere Thunderstorm WarningSGFChristian, Greene40 min
Jul 4, 9:37 PM CDTSevere Thunderstorm WarningSGFChristian, Greene, Stone38 min
Jul 4, 9:42 PM CDTSpecial Weather StatementSGFBarry, Lawrence48 min
Jul 4, 10:01 PM CDTSpecial Weather StatementSGFWebster29 min
Jul 4, 10:08 PM CDTSpecial Weather StatementSGFGreene, Lawrence37 min
Jul 4, 10:16 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Webster, Wright29 min
Jul 4, 10:26 PM CDTSpecial Weather StatementSGFTaney34 min
Jul 4, 10:30 PM CDTSpecial Weather StatementSGFDallas, Polk30 min
Jul 4, 10:31 PM CDTSpecial Weather StatementSGFDouglas, Webster, Wright29 min
Jul 4, 10:42 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Laclede, Polk, Webster33 min
Jul 4, 10:44 PM CDTSevere Thunderstorm WarningSGFDouglas, Wright46 min
Jul 4, 10:48 PM CDTSevere Thunderstorm WarningSGFCamden, Dallas, Hickory, Polk42 min
Jul 4, 10:50 PM CDTFlash Flood WarningSGFDallas, Greene, Lawrence, Polk4 hr
Jul 4, 10:51 PM CDTSpecial Weather StatementSGFOzark24 min
Jul 4, 10:57 PM CDTSpecial Weather StatementSGFLaclede, Texas, Wright33 min
Jul 4, 11:06 PM CDTSpecial Weather StatementSGFDouglas, Wright24 min
Jul 4, 11:15 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Pulaski, Webster45 min
Jul 4, 11:18 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Pulaski, Texas, Webster, Wright42 min
Jul 4, 11:21 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas, Wright39 min
Jul 4, 11:31 PM CDTSevere Thunderstorm WarningSGFDent, Texas44 min
Jul 4, 11:45 PM CDTFlash Flood WarningSGFDallas, Laclede, Webster, Wright4 hr
Jul 4, 11:56 PM CDTSpecial Weather StatementSGFHowell, Oregon, Shannon, Texas64 min
Jul 5, 12:09 AM CDTFlash Flood WarningSGFTexas4 hr
Jul 5, 12:49 AM CDTFlash Flood WarningSGFDent, Shannon, Texas6 hr
Jul 5, 3:50 AM CDTAreal Flood WarningSGFDallas, Laclede, Webster, Wright5 hr
Jul 5, 3:53 AM CDTAreal Flood WarningSGFTexas5 hr

Nearby

Severe Thunderstorm Warnings in Missouri, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.